# SDR CALA2010043000178

- Difficulty date: April 29, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737924
- Aircraft serial: 30129
- Aircraft time: 25,436 hours, 10,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EMERGENCY BATTERY PACK AT SEAT 7ABC FOR THE FLOOR PROX LIGHTS IS DEAD.  REPLACED EMERGENCY BATTERY PACK AT SEAT 7ABC FLOOR PROX LIGHTS, OPS CHECK GOOD IAW B737 M/M 33-51-06.
